# SDR FDEA201205312030

- Difficulty date: May 31, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 18,391 hours, 10,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A53781984218
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BETWEEN FR 26 AND FR 27 THRUST PLATE HAS 6EA AREAS OF CORROSION BETWEEN SEAT TRACK 3R AND 4R.   REMOVED CORROSION IAW SRM 51-79-10 P205 .022 MATERIAL LOSS IS OUT OF TOLERANCE IAW DWG A53781854.  FABRICATED TRUST BRACKET IAW DWG A53781984.  INSTALLED IAW SRM 51-40-21 PARA 6 AND 7 AT FR 26 TO 27 TRACK 3R AND 4 R.   REPROTECTED IAW SRM 51-75-10 P 203 AND 204.
